# SDR SWIA202164617

- Difficulty date: December 21, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK CANISTER 1-3 BRACKET IS CRACKED    (C CHECK RO 02/22/2022)   REPAIRED SLAT TRACK 1-3 CANISTER REF CRJ 700  GREO 670-57-42-577  REV Â€“,  DATED 2016-12-02  AND  CRJ700 SRM 51-42-21-001-001-A01. NO LEAKS FOUND. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
